# SDR 20000619AP007

- Difficulty date: February 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTS AT ROW 5 WOULD NOT TEST.  REPLACED BATTERY AND BATTERY PACK, LIGHT OPERATED NORMALLY.  REFERENCE ASAA0010024. (M)
